ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2004 , Volume 10 , Issue 3

Select all articles

Export/Reference:

On the law of logarithm of the recurrence time
Chihurn Kim and Dong Han Kim
2004, 10(3): 581-587 doi: 10.3934/dcds.2004.10.581 +[Abstract](935) +[PDF](132.0KB)
The limiting distribution and error terms for return times of dynamical systems
Nicolai Haydn and Sandro Vaienti
2004, 10(3): 589-616 doi: 10.3934/dcds.2004.10.589 +[Abstract](799) +[PDF](287.7KB)
Solutions of some nonlinear elliptic problems with perturbation terms of arbitrary growth
Zhaoli Liu and Jiabao Su
2004, 10(3): 617-634 doi: 10.3934/dcds.2004.10.617 +[Abstract](826) +[PDF](195.2KB)
First return times: multifractal spectra and divergence points
Lars Olsen
2004, 10(3): 635-656 doi: 10.3934/dcds.2004.10.635 +[Abstract](938) +[PDF](256.6KB)
A constructive converse Lyapunov theorem on exponential stability
Sigurdur Freyr Hafstein
2004, 10(3): 657-678 doi: 10.3934/dcds.2004.10.657 +[Abstract](937) +[PDF](1042.0KB)
Nonplanar and noncollision periodic solutions for $N$-body problems
Shiqing Zhang and Qing Zhou
2004, 10(3): 679-685 doi: 10.3934/dcds.2004.10.679 +[Abstract](821) +[PDF](116.1KB)
Chaotic behavior of rapidly oscillating Lagrangian systems
Francesca Alessio, Vittorio Coti Zelati and Piero Montecchiari
2004, 10(3): 687-707 doi: 10.3934/dcds.2004.10.687 +[Abstract](878) +[PDF](243.7KB)
Stability of solitary waves for a nonlinearly dispersive equation
H. Kalisch
2004, 10(3): 709-717 doi: 10.3934/dcds.2004.10.709 +[Abstract](813) +[PDF](125.9KB)
Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion
Y. S. Choi, Roger Lui and Yoshio Yamada
2004, 10(3): 719-730 doi: 10.3934/dcds.2004.10.719 +[Abstract](848) +[PDF](161.4KB)
Cauchy problem for the Ostrovsky equation
V. Varlamov and Yue Liu
2004, 10(3): 731-753 doi: 10.3934/dcds.2004.10.731 +[Abstract](951) +[PDF](239.8KB)
Non-algebraic invariant curves for polynomial planar vector fields
Isaac A. García and Jaume Giné
2004, 10(3): 755-768 doi: 10.3934/dcds.2004.10.755 +[Abstract](988) +[PDF](182.7KB)
Non-existence and behaviour at infinity of solutions of some elliptic equations
Shu-Yu Hsu
2004, 10(3): 769-786 doi: 10.3934/dcds.2004.10.769 +[Abstract](803) +[PDF](200.9KB)
Qualitative analysis of a nonlinear wave equation
Jorge A. Esquivel-Avila
2004, 10(3): 787-804 doi: 10.3934/dcds.2004.10.787 +[Abstract](1045) +[PDF](187.7KB)
Asymptotic behaviors in a transiently chaotic neural network
Shyan-Shiou Chen and Chih-Wen Shih
2004, 10(3): 805-826 doi: 10.3934/dcds.2004.10.805 +[Abstract](921) +[PDF](506.5KB)
On Bowen's definition of topological entropy
Michał Misiurewicz
2004, 10(3): 827-833 doi: 10.3934/dcds.2004.10.827 +[Abstract](1175) +[PDF](130.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]